Skip to main content

Is there or can there be a positive effect on male ED/PM with the use of Hydroxyzine Pamoate 50mg?

4 Answers

Saraii 18 Nov 2012

Since hydroxyzine pamoate is both a sedative ( relaxes you,and causes drowsiness ), and an anti-histamine ( prescribed for allergies,and causes drowsiness ) ; then I see no way it could have a positive effect on E.D., but rather, increase the problem.
Consider requesting a prescription such as: 1.) Cialis 2.) Staxyn , or 3.) Stendra. These are all recently approved by the F.D.A. for the treatment of E.D.
Myself, being a woman who has been in a couple relationships with men who suffered of E.D.,I developed a personal preference for Ginseng.
Ginseng increases endurance, and stamina. Also- some of the pills you can purchase at your local liquor store, or adult store- are EXTREMELY effective. Those- I would prefer my man to take instead of viagra. Also- I believe that both caffeine and alcohol only make the ED condition worse-temporarily.

Votes: +0
KidBristol 18 Nov 2012

What's up richmondtx, Saraii is exactly right with the answers she gave. I have a friend who was on Hydroxyzine & he almost lost his girl because of the problems it was causing in the bedroom, if u know what I mean, he had other stress that I'm sure didn't help in that area, but before he started that medication everything was good between his girl & him! Now I can't sit here & tell u that the medication was the main cause for E.D, but I can say nothing positive came out of taking it, for my buddy anyway! I hope by sharing this with u helps out in some way! So, Good Luck & I hope everything works out for u! :)

Votes: +0
Inactive 18 Nov 2012

richmondtx, yes there can be. Taken from the professional HTML:

Genitourinary

Genitourinary side effects have included rare cases of urinary retention and prolonged penile erections.
Hope this helps answer your question...

Votes: +0
jonk1969 12 Nov 2013

while we're on the subject -- and i apologize to the original poster for not providing an answer to his question, even though it seems to have been answered -- is anybody aware of whether it can also cause painful (pardon my language!) erections or a curvature of the penis when the penis is erected?

Thanks!

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.